# SDR YENA2022090200863

- Difficulty date: August 31, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 31,551 hours, 10,058 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1853, JFK-PBI. 'DURING DESCENT MAGIC MARCOR MELL COCKPIT ONLY. SHUT OFF PACK 1 AND THE ODOR FUME DISAPPEARED.
TURNED PACK 1 BACK ON AND THE ODOR RETURNED. STRONGER INTENSITY FLIGHT DECK ONLY; C/W INFO OTICE 2017-T015 SECTIONS A/B ISOLATED FAULT TO TYPE 5 ACCOMPLISHED TSM 05-50-00-810-831A AND C/W LEVEL A DECONTAMINATION OF ECS IAW 21-00-00-615-802-A NO FURTHER ODORS NOTED. A/C OK FOR SERVICE.'
